Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lamperti-type operators on a weighted space
of continuous functions


Authors: R. K. Singh and Bhopinder Singh
Journal: Proc. Amer. Math. Soc. 125 (1997), 1161-1165
MSC (1991): Primary 47B38, 46E40, 47B60
MathSciNet review: 1363437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a locally convex Hausdorff topological vector space $E$ and for a system $V$ of weights vanishing at infinity on a locally compact Hausdorff space $X$, let $CV_0(X,E)$ be the weighted space of $E$-valued continuous functions on $X$ with the locally convex topology derived from the seminorms which are weighted analogues of the supremum norm. A characterization of the orthogonality preserving (Lamperti-type) operators on $CV_0(X,E)$ is presented in this paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 46E40, 47B60

Retrieve articles in all journals with MSC (1991): 47B38, 46E40, 47B60


Additional Information

R. K. Singh
Affiliation: Department of Mathematics, University of Jammu, Jammu 180 004, India

Bhopinder Singh
Affiliation: Department of Mathematics, University of Jammu, Jammu 180 004, India
Address at time of publication: Department of Mathematics, Government College of Engineering and Technology, Jammu 180 001, India

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03717-9
PII: S 0002-9939(97)03717-9
Keywords: System of weights, weighted space of vector-valued continuous functions, Lamperti operator, strong operator topology, support of a measure.
Received by editor(s): April 14, 1995
Received by editor(s) in revised form: October 23, 1995
Additional Notes: The second author was supported by NBHM(DAE) Grant No. 40/16/93-G
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society